# SDR SWAA2022072111545

- Difficulty date: May 25, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS 500B STRINGER 26L FWD CARGO COMPARTMENT 2022-274516 / [01] REPLACED ANGLE - CLIP LOCATED BS 500B STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737-700-51-10-02 ITEM 9; 51-40-02 AND DRAWING 143A7505 REV.9;[02] REPLACED ANGLE - CLIP LOCATED BS 500B STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737-700-51-10-02 ITEM 9; 51-40-02 AND DRAWING 143A7505 REV.9 SEE INDIVIDUAL SIGNOFFS BELOW;[03] CORRECTED STEP 2  REPLACED ANGLE - CLIP LOCATED BS 500B STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737-700-51-10-02 ITEM 9; 51-40-02 AND DRAWING 143A7505 REV.9 SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
